Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 62, NWS Gaylord, MI

June 17, 2012

NWS Gaylord, MI issued this small craft advisory at Jun 17, 2012, 10:04 PM EDT. It took effect at Jun 18, 2012, 11:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2012, 10:04 PM EDT (02:04 UTC)
In effect from
Jun 18, 2012, 11:00 AM EDT
Expired
Jun 18, 2012, 10:51 PM EDT
In force
12 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WHUS73 KAPX 180204
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1004 PM EDT SUN JUN 17 2012

LMZ323-341-342-344>346-181015-
/O.NEW.KAPX.SC.Y.0062.120618T1500Z-120619T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1004 PM EDT SUN JUN 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT
EDT MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
519 
WHUS73 KAPX 180710
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
310 AM EDT MON JUN 18 2012

LMZ323-341-342-344>346-181515-
/O.CON.KAPX.SC.Y.0062.120618T1500Z-120619T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
310 AM EDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO MIDNIGHT EDT TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
704 
WHUS73 KAPX 182016
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
416 PM EDT MON JUN 18 2012

LMZ323-341-342-344>346-190430-
/O.EXT.KAPX.SC.Y.0062.000000T0000Z-120619T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
416 PM EDT MON JUN 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT TUESDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
283 
WHUS73 KAPX 190251
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1051 PM EDT MON JUN 18 2012

LMZ323-341-342-344>346-191000-
/O.CAN.KAPX.SC.Y.0062.000000T0000Z-120619T1000Z/
/O.NEW.KAPX.SC.Y.0063.120619T0500Z-120619T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1051 PM EDT MON JUN 18 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 10:03 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 17, 10:03 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1003 PM EDT SUN JUN 17 2012

.SYNOPSIS...
ISSUED AT 407 PM EDT SUN JUN 17 2012

THERE WILL BE A SHORT RESPITE FROM THE HEAT AND HUMIDITY
OVERNIGHT...AS THE COLD FRONT THAT BROUGHT THIS MORNINGS SHOWERY
ACTIVITY DEPARTS THE AREA. HOWEVER...WARM AND MUGGY CONDITIONS WILL
BE QUICK TO RETURN FOR MONDAY THROUGH WEDNESDAY...AS A WARM FRONT
PULLS BACK INTO THE GREAT LAKES AND SETS THE REGION UP FOR MORE
SCATTERED SHOWERS AND THUNDERSTORMS. A DISTANT LOOK TO THE HORIZON
INDICATES A RETURN TO COOLER CONDITIONS COMES DURING THE LAST HALF
OF THE WEEK.

&&

.UPDATE...
ISSUED AT 952 PM EDT SUN JUN 17 2012

CIRRUS CONTINUES TO OVERSPREAD THE AREA THIS EVENING WITH LARGE
CONVECTIVE COMPLEX EXPLODING OVER PORTIONS OF MN/SD. CURRENT
FORECAST ON TRACK IN THICKENING UP CLOUD COVER OVERNIGHT AS
CONVECTIVE COMPLEX TO OUR WEST SLIDES E/SE TO THE WESTERN FRINGES
OF OUR AREA BY MORNING. WILL CONTINUE TO KEEP OVERNIGHT FORECAST
DRY...WITH QUICK RAMP UP IN PCPN CHANCES WEST OF I-75 MONDAY
MORNING AS WHATEVER IS LEFT OF UPSTREAM COMPLEX ENTERS THE AREA.
INCREASING CLOUD COVER WILL KEEP TEMPS ON THE MILD SIDE OVERNIGHT...WITH
LOWS ONLY FALLING INTO THE MIDDLE/UPPER 50S IN MOST AREAS.

UPDATE ISSUED AT 723 PM EDT SUN JUN 17 2012

CIRRUS DEBRIS FROM DECAYING UPSTREAM CONVECTION NOW ENTERING
WESTERN SECTIONS OF THE FORECAST AREA. THIS WILL CONTINUE TO
EXPAND EASTWARD AND THICKEN DURING THE NIGHT. EXPLOSIVE
DEVELOPMENT OF DEEP CONVECTION HAS OCCURRED IN FAR NE SD (AS
EXPECTED). THIS WILL MARCH EASTWARD...AND WILL LIKELY BE
THREATENING NORTHERN MI AT OR JUST AFTER 12Z. WILL CONTINUE TO
KEEP THE NIGHTTIME PERIOD DRY.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 407 PM EDT SUN JUN 17 2012

18Z SURFACE ANALYSIS SHOWS A COLD FRONT JUST ABOUT TO CLEAR
NORTHEAST LOWER MICHIGAN...RUNNING FROM APN-IKW-BTL.  THICK CLOUD
COVER AND SHOWERS HAVE ALSO JUST STARTED TO CLEAR FAR SOUTHEAST
CORNER OF THE FORECAST AREA...WHILE MORE SUNSHINE FOUND ACROSS THE
REMAINDER OF THE FORECAST AREA WITH A MIX OF CU/CI.  FARTHER
UPSTREAM...SMALL COMPLEX OF SHOWERS/THUNDERSTORMS MOVING ACROSS
SOUTHERN MINNESOTA...AHEAD OF A WARM FRONT EXTENDING FROM THE
DAKOTAS SOUTHEAST INTO MISSOURI.

NOT A STRAIGHTFORWARD FORCING IN THE SHORT TERM FOR THE UPPER GREAT
LAKES...AS MUCH WILL DEPEND ON CONVECTIVE EVOLUTION OVER THE UPPER
MIDWEST TONIGHT.  INITIAL AREA OF PRECIPITATION OVER MINNESOTA
EXPECTED TO WEAKEN AS IT MOVES EAST...WITH DRIER LOW LEVEL AIR
HAVING OVERSPREAD MUCH OF THE UPPER LAKES.  PLENTY OF WARM ADVECTION
CLOUDS ACROSS NORTH DAKOTA/MINNESOTA AND EXPECT THIS TO OVERSPREAD
NORTHERN MICHIGAN LATER THIS EVENING.  MAIN FOCUS OVERNIGHT WILL BE
ON EASTERN SOUTH DAKOTA/SOUTHERN MINNESOTA WHERE A MORE SUBSTANTIAL
CONVECTIVE COMPLEX EXPECTED TO FIRE THIS EVENING.  EXACTLY WHERE
THIS DEVELOPS AND HOW IT TRACKS OVERNIGHT WILL HAVE A BIG IMPACT ON
NORTHERN MICHIGAN WEATHER FOR MONDAY.  CURRENT THINKING IS THAT SUCH
AN MCS WILL TRACK EAST AND PROBABLY A BIT SOUTHEAST WITH TIME...SOME
OF THE ENSEMBLE GUIDANCE TRYING TO IMPLY A TRACK ACROSS THE UPPER
PENINSULA BUT SUSPECT THAT MAY BE TOO FAR NORTH.  WILL LIKELY SEE
SOME REMNANTS OF THIS MOVE INTO NORTHERN MICHIGAN BY MONDAY
MORNING...THOUGH DIFFICULT TO SAY HOW MUCH (ESPECIALLY IF SYSTEM
TAKES MORE OF A SOUTHERLY TURN ACROSS WISCONSIN AND TOWARD SOUTHERN
LAKE MICHIGAN).  AS THE DAY PROGRESSES...LOW LEVEL JET EXPECTED TO
BE FOCUS ACROSS EASTERN WISCONSIN/CENTRAL AND EASTERN UPPER MICHIGAN
ALONG THE EASTERN SIDE OF A LOW LEVEL THETA-E RIDGE AND ELEVATED
INSTABILITY AXIS.  EXPECT THIS TO BE A FOCUS FOR ADDITIONAL
THUNDERSTORMS TO DEVELOP AS THE DAY PROGRESSES.  BOTTOM LINE IS...
THINK PRECIPITATION IS PRETTY LIKELY ACROSS EASTERN UPPER/NORTHWEST
LOWER MONDAY AND FORECAST WILL REFLECT THIS...WITH MORE CHANCY POPS
OVER NORTHEAST LOWER.

EXPECT A FAIR BIT OF CLOUD COVER MONDAY...MAKING FORECAST HIGHS FOR
MONDAY AFTERNOON A BIT TRICKY GIVEN STRONG WARM ADVECTION (925MB
TEMPERATURES WELL ABOVE 20C).  EVEN A MODEST AMOUNT OF MIXING WILL
PUSH TEMPERATURES WELL INTO THE 80S...BUT UNSURE HOW CLOUD/PRECIP
EVOLUTION WILL IMPACT THIS.  WILL BE SOMEWHAT CONSERVATIVE FOR NOW
AND GIVE US SOME WIGGLE ROOM UP OR DOWN DEPENDING ON HOW THINGS
EVOLVE (WILL START WITH 70S NORTH OF M-72 AND LOWER-MID 80S SOUTH).

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 407 PM EDT SUN JUN 17 2012

WELL ADVERTISED BOUT OF WARM...MUGGY WEATHER THIS WORK WEEK ALREADY
IN THE PROCESS OF UNFOLDING (ALTHOUGH...TO BE HONEST...TODAY'S
WEATHER SHOWED NOTHING OF THE SORT)...WITH 125+ KNOT 250MB JET
STREAK PUNCHING INTO THE INTERMOUNTAIN WEST FORCING A QUICK EXIT TO
TODAY'S WELCOME COOL DOWN. OVERHEAD RIDGE AMPLIFICATION WILL BE
AGGRESSIVE AS THIS JET STREAK TAKES THE TURN NORTHEAST INTO ONTARIO
LATER MONDAY INTO WEDNESDAY...SETTING UP DEEP SOUTHWEST FLOW THROUGH
THE NORTHERN LAKES. INITIAL AMPLIFICATION PROCESS FORCES THE
POTENTIAL FOR SHOWER AND THUNDERSTORM DEVELOPMENT MONDAY NIGHT INTO
TUESDAY...BEFORE BEST BAROCLINIC ZONE IS DISPLACED WELL NORTH INTO
ONTARIO BY WEDNESDAY. PLENTY OF WARM AND HUMID AIR FOR THE
ATMOSPHERE TO WORK WITH...WITH EARLY AFTERNOON CONUS ANALYSIS
SHOWING TONGUE OF WELL OVER 1.50 INCH PWAT VALUES AND AOA 20C 850MB
TEMPERATURES LURKING BACK ACROSS THE SOUTH CENTRAL PLAINS.
ANTICIPATED STREAMLINE WIND ANALYSIS SHOWS A DIRECT TAP FROM THIS
SOURCE REGION AS WE HEAD INTO MONDAY NIGHT AND TUESDAY...AT LEAST
SUGGESTING THE POTENTIAL FOR ISOLATED SEVERE STORMS AND LOCALLY
HEAVY RAINFALL. FORECAST CONCERNS CENTER ON SUCH...SPECIFICALLY
REFINING TEMPORAL AND SPATIAL RESOLUTION OF SHOWERS AND
THUNDERSTORMS RIGHT THROUGH THURSDAY.

SHOWERS AND STORMS EXPECTED TO BE ONGOING MONDAY EVENING AS
EXCELLENT CORRIDOR OF 850MB-700MB THETA-E AIR SETTLES OVER THE
REGION...COINCIDENT WITH ARRIVAL OF COLD POOL ENHANCED SURFACE
BOUNDARY AND SLUG OF MID LEVEL SUPPORT ON NORTHERN FRINGE OF
AMPLIFYING RIDGE AXIS. NOT OVERLY CONFIDENT ON JUST HOW MUCH STORMS
WILL BE ROOTED IN THE BOUNDARY LAYER WITH LOSS OF DIURNAL
INSTABILITY...BUT CANNOT RULE OUT ISOLATED SEVERE WEATHER GIVEN
IMPRESSIVE 500MB SPEED MAX (UP TO 70 KNOTS OVER EASTERN UPPER) AND
TONGUE OF AOA 1.0K J/KG OF MU CAPE LAYING OUT OVER NORTHERN LOWER
MICHIGAN. ALTHOUGH STORM MOVEMENT LOOKS TO REMAIN PROGRESSIVE WITH A
VEERING LOW LEVEL JET...1.50+ PWAT VALUES AND 15+KFT FREEZING LEVELS
BOTH SUPPORT VERY HEAVY RAIN WITH THE STORMS. UNCERTAINTY INCREASES
SUBSTANTIALLY LATER MONDAY NIGHT INTO EARLY TUESDAY...WITH CONCERNS
COLD POOL INFLUENCES MAY FORCE CONVERGENCE AND STORM GENERATION
SOUTH OF NORTHERN LOWER MICHIGAN. NAM-WRF AND GFS EVEN SUGGEST
ENOUGH VEERING OF LOW LEVEL JET TO FORCE SUBSTANTIAL OFF THE DECK
DRYING INTO THE REGION AFTER 09Z TUESDAY. ALTHOUGH CONFIDENCE
REMAINS FAIRLY HIGH THAT SHOWER AND STORM COVERAGE WILL DECREASE
OVERNIGHT INTO TUESDAY MORNING...JUST NOT ENOUGH CONFIDENCE TO GO
COMPLETELY DRY JUST YET. THETA-E AXIS PIVOTS RAPIDLY BACK NORTH
DURING THE DAY TUESDAY ALONG AND SOUTH OF A DEVELOPING WARM FRONT.
WHILE LOW LEVEL JET AND DYNAMICS FOCUS WELL TO OUR WEST...THINK
GUIDANCE MAY BE UNDERDOING CONVECTIVE POTENTIAL ALONG NOSE OF
THETA-E RIDGE...ESPECIALLY BEFORE DEVELOPMENT OF 800MB INVERSION
SOUTH OF WARM FRONTAL AXIS. LIGHT WIND FIELDS UP THROUGH 900MB
SUPPORTS POSSIBLE LAKE BREEZE DEVELOPMENT...WHICH WOULD ONLY HELP
WITH CONVECTIVE INITIATION IN FAVORED CONVERGENCE AXES ACROSS
NORTHEAST LOWER AND EASTERN UPPER MICHIGAN. WILL MAINTAIN INHERITED
CHANCE SHOWERS AND STORMS TO ACCOUNT FOR THIS POTENTIAL...TRENDING
HIGHEST POPS ACROSS THE NORTH ALONG AND NORTH OF NORTHWARD BOWING
WARM FRONT. MUCH LIKE THE CONVECTION...GUIDANCE CONTINUES TO
STRUGGLE WITH HIGH TEMPERATURES TUESDAY. GROWING CONCERN PARTS OF
NORTHERN LOWER MAY END UP SEVERAL DEGREES WARMER THAN MOST MOS PROGS
WOULD SUGGEST. OFF THE DECK THERMAL PROFILES SUPPORT LOWER (MIDDLE?)
90S FOR MUCH OF NORTHERN LOWER. WILL TREND THE FORECAST TO THIS
WARMER SCENARIO. INTERESTINGLY...THE MORE AGGRESSIVE ECMWF SHOWS
HIGHS WELL INTO THE MID AND UPPER 90S OVER PARTS OF NORTHEAST LOWER
MICHIGAN. DEFINITELY SOMETHING TO WATCH FOR.

RIDGE AMPLIFICATION KICKS INTO HIGH GEAR LATER TUESDAY INTO
WEDNESDAY...WITH STRONG SHORTWAVE TROUGH DIVING INTO THE NORTHERN
PLAINS WEDNESDAY ONLY HELPING THE CAUSE. OVERHEAD ATMOSPHERE WILL
BECOME INCREASINGLY CAPPED...WITH FORCED ASCENT AND THUNDERSTORM
GENERATION AREA BOWING NORTH INTO SOUTHERN CANADA. AMERICAN GUIDANCE
MUCH MORE AGGRESSIVE DRIVING THE ABOVE MENTIONED SHORTWAVE EAST
WEDNESDAY...GENERATING SHOWERS AND THUNDERSTORMS WEDNESDAY AFTERNOON
ALONG THE ATTENDANT COLD FRONT. GIVEN BREADTH OF EASTERN RIDGE...
TEND TO SIDE WITH THE SEVERAL HOUR SLOWER CANADIAN AND ECMWF
SOLUTIONS...KEEPING THE TREAT FOR SHOWERS AND STORMS OFF TO OUR WEST
DURING THE DAY WEDNESDAY. ANOTHER VERY WARM TO HOT DAY IS
EXPECTED...WITH HIGHS WELL INTO THE 80S AND LOWER 90S. RAIN CHANCES
WILL BE ON THE INCREASE ONCE AGAIN WEDNESDAY NIGHT INTO THURSDAY AS
RIDGING BREAKS DOWN AND THE FRONT SWEEPS EAST ACROSS THE NORTHERN
LAKES.

LATE WEEK/WEEKEND PATTERN RECONFIGURATION SUPPORTED BY NEARLY ALL
GUIDANCE...WITH HIGH PLAINS RIDGING SANDWICHED BETWEEN NORTHEAST
AND WESTERN NOAM TROUGH AXES. THIS WOULD RESULT IN TEMPERATURES
DROPPING BACK TO NEAR OR BELOW NORMAL LEVELS...WITH PERIODIC RAIN
CHANCES AS DISTURBANCES DROP THROUGH THE NORTHWEST FLOW. STILL HAVE
SOME CONCERN ON JUST HOW EVERYTHING ALIGNS...WITH SOME POTENTIAL FOR
A FURTHER EAST DISPLACEMENT OF THE ABOVE....WHICH WOULD RESULT IN
MUCH WARMER TEMPERATURES THAN CURRENTLY ADVERTISED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 723 PM EDT SUN JUN 17 2012

HIGH AND EVENTUALLY MID CLOUDS WILL STREAM IN FROM THE WEST
TONIGHT...THANKS TO SHRA/TSRA IN THE UPPER MS VALLEY. WARM/MOIST
AIR WILL SURGE NORTHWARD INTO THE LAKES REGION BEGINNING VERY LATE
TONIGHT AND CONTINUING THRU MONDAY. SHRA/TSRA WILL MOVE IN FROM
THE WEST AFTER 12Z...WITH ADDITIONAL DEVELOPMENT LIKELY
(ESPECIALLY IN NW LOWER MI) LATER IN THE DAY. FOR NOW...WILL KEEP
THINGS LARGELY VFR...AS SUBSTANTIAL CONCERNS WITH TIMING.
CONDITIONS WORSE THAN VFR ARE LIKELY...BUT SHOULD BE BRIEF.

HAVE INCLUDED A BRIEF PERIOD OF LLWS LATE TONIGHT IN TVC/MBL. THIS
WILL GIVE WAY TO GUSTY SOUTH WINDS AT ALL SITES ON MONDAY.

&&

.MARINE...
ISSUED AT 955 PM EDT SUN JUN 17 2012

SOUTHERLY GRADIENT INCREASES ACROSS LAKES MICHIGAN/SUPERIOR
LATE TONIGHT...AND ON LAKE HURON LATER MONDAY. SMALL CRAFT
CONDITIONS WILL DEVELOP MONDAY MORNING OVER LAKE MICHIGAN...AND
POSSIBLY INTO REMAINING ZONES ON LAKE HURON AND LAKE SUPERIOR BY
LATE IN THE DAY. GUSTY SOUTH/SOUTHWEST WINDS WILL PREVAIL INTO
MONDAY NIGHT BEFORE DIMINISHING TUESDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 11 AM MONDAY TO MIDNIGHT EDT MONDAY
     NIGHT FOR LMZ323-341-342-344>346.
LS...NONE.

&&

UPDATE...JK
SYNOPSIS...KB
SHORT TERM...JB
LONG TERM...MB
AVIATION...JZ
MARINE...JK
Hazardous weather outlook, Jun 17, 4:13 PM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
413 PM EDT SUN JUN 17 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
181200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
413 PM EDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS THROUGH MUCH OF THIS WEEK...
ESPECIALLY IN THE MONDAY/TUESDAY TIME FRAME...AND AGAIN THURSDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL
LOWERCASE)

JPB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 5:48 AM EDTSpecial Marine WarningAPX117 min
Jun 18, 9:33 AM EDTSpecial Marine WarningAPX72 min
Jun 18, 2:59 PM EDTSpecial Marine WarningAPX46 min
Jun 18, 4:10 PM EDTSevere Thunderstorm WarningAPXChippewa50 min
Jun 18, 4:24 PM EDTSpecial Marine WarningAPX81 min
Jun 18, 5:46 PM EDTSpecial Marine WarningAPX119 min
Jun 18, 6:05 PM EDTSpecial Marine WarningAPX105 min
Jun 18, 6:28 PM EDTSpecial Marine WarningAPX2 hr
Jun 18, 6:44 PM EDTSpecial Marine WarningAPX91 min
Jun 18, 6:47 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Emmet58 min
Jun 18, 7:13 PM EDTSevere Thunderstorm WarningAPXCheboygan, Emmet29 min
Jun 18, 7:40 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau50 min
Jun 18, 7:42 PM EDTFlash Flood WarningAPXCharlevoix2 hr
Jun 18, 7:56 PM EDTSevere Thunderstorm WarningAPXAntrim, Kalkaska38 min

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.